A correction to and a remark on our paper “Remarks on the proof of a generalized Hartogs Lemma” (Ann. Polon. Math. 70 (1998), 43–47)

Tom 83 / 2004

Evgeni Chirka, Jean-Pierre Rosay Annales Polonici Mathematici 83 (2004), 289-290 MSC: Primary 32F20. DOI: 10.4064/ap83-3-11

Autorzy

  • Evgeni ChirkaSteklov Mathematical Institute
    8 Gubkin St.
    GSP-1, Moscow 11966, Russia
    e-mail
  • Jean-Pierre RosayDepartment of Mathematics
    University of Wisconsin
    Madison, WI 53706, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek